# SDR WX0A2015072072736

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 33,805 hours, 23,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FWD JUMP SEAT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY & FLASHLIGHT HOLDER IAW AMM 25-65-00 PB001 CONF 00.  THIS CLEARS MEL 25-60-08A CAT C 18053.  PLACARD REMOVED.
